# SDR UPS07849120

- Difficulty date: December 24, 2006
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 561537871
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 REMOVE STEEL DOUBLER ON THE C-4 (D-PIT) UPPER AFT CORNER AND REPAIR IAW SRM 53-2-0 FIG 21 AND/OR DRAWING SRO8530019.  REMOVED DOUBLER AND FILLER AND FOUND CORROSION OUT OF LIMITS.  REPAIRED IAW EO DC8-5330-25873-A.
